# SDR IPXA11570170

- Difficulty date: October 24, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 23,149 hours, 15,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10426
- Condition: Dented
- Location: Bs 1480 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO LT SIDE FRAME STA 1480, STR 25L DENTED.  REPAIRED AFT CARGO LT SIDE FRAME STA 1480 S-25L IAW SRM 53-00-07-2R REPAIR 5, DETAIL 3 AND EO B757-5310-44696-A.
